全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:M. A. Abul-Ez , R. De Almeida
来源:[J].Results in Mathematics(IF 0.508), 2013, Vol.63 (3-4), pp.1257-1275Springer
摘要:Abstract(#br)For entire axially monogenic functions, which are monogenic in the whole space, the lower order and type are defined, as in the complex case, in terms of the maximum modulus of the functions and the Taylor coefficients. The study carried out in this paper bears certa...
作者:M. A. Abul-Ez
来源:[J].Complex Variables and Elliptic Equations(IF 0.5), 2000, Vol.43 (2), pp.109-128Taylor & Francis
摘要:This paper is concerned with the extension of the notion of Hadamard product of bases of polynomials in one complex variable to the setting of Clifford analysis. It is proposed to study the effect of the algebraic property of a Hadamard product base of special monogenic polynomia...
作者:M. A. Abul-Ez , D. Constales
来源:[J].Complex Variables and Elliptic Equations(IF 0.5), 2003, Vol.48 (12), pp.1055-1070Taylor & Francis
摘要:In the present article we introduce the similar bases of special monogenic polynomials. The convergence properties and mode of increase of these similar bases are treated.
作者:M. A. Abul-Ez , D. Constales
来源:[J].Archiv der Mathematik(IF 0.376), 2003, Vol.80 (5), pp.486-495Springer
摘要:Abstract.(#br)In this paper the problem of taking the square root of bases of special monogenicpolynomials is studied, thus leading to a number of results under some additional conditions ofassociated infinite matrices, related essentially to the so-called algebraicness of these ...
作者:M. A. Abul-Ez , D. Constales
来源:[J].Archiv der Mathematik(IF 0.376), 2003, Vol.81 (1), pp.62-71Springer
摘要:Abstract.(#br)In this paper, it is shown that certain classes of special monogenic functions cannotbe represented by the basic series in the whole space. New definitions for the order of basis ofspecial monogenic polynomials are given together with theorems on representation of c...
作者:M. A. Abul-Ez , D. Constales
来源:[J].International Journal of Mathematics and Mathematical Sciences, 2003, Vol.2003 (11), pp.717DOAJ
摘要:It is shown that certain classes of special monogenic functions cannot be represented by the basic series in the whole space. New definitions for the order of basis of special monogenic polynomials are given, together with theorems on the representation of classes of special mono...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×